# SDR CA980827008

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501005
- Condition: Delaminated
- Location: Main Rotor
- Part time: 2,699 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, VOID FOUND IN NR 2 DOUBLER EXCEEDING LIMITS.  BLADE REPLACED.
